# SDR AALA201603039005

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,144 hours, 23,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR & OXY PG ON LOWER END SHOWS, SLIDE DISARMED, INTERMITTENTLY, EVEN WITH ARMING LEVER IN ARMED POSITION.  CABIN PRESS WARN LIGHT ON 1L DOOR ILLUMINATES INTERMITTENTLY.  CABIN PRESS NORMAL.  CLEARED DEBRIS FROM GIRT BAR ATTACH POINTS.  DOOR L1 OPERATIONAL CHECKED GOOD & ALL INDICATIONS NORMAL.
